# SDR DXTA2025022502456

- Difficulty date: February 21, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N316QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500161
- Aircraft time: 9,452 hours, 7,403 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR NEEDS TO BE EVALUATED; DOOR TENDS TO DROP/SLAM WITHOUT GUIDANCE.   REMOVED FOD. OPS CHECK GOOD. IAW EMB-505 AMM CH 52-14-00.
